# SDR USAA2013060300021

- Difficulty date: May 31, 2013
- Submitted: June 3, 2013
- Operation: Air carrier
- Aircraft: N906AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23568
- Aircraft time: 95,219 hours, 34,118 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 143N565461
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORT - 13" CRACK IN CABIN FLOOR PANEL BETWEEN BS680 TO BS700, WL208.10.  REPLACED FLOOR PANEL BETWEEN BS680 TO BS700, WL208.10 IAW AMM 53-01-01 & EA 204996.
